A 18-year-old female asked:
I'm on micronor (norethindrone) birthcontrol, i stopped mid pack and didn't get any breakthrough bleeding . why?
1 doctor answer • 3 doctors weighed in
Obstetrics and Gynecology 24 years experience
Possibly: The micronor (norethindrone) (as most ocps, including progestin-only, like the micronor (norethindrone)) causes thinning of the uterine lining, so it is possible that your body did not have enough lining built up to have the period. If you have a history of irreg. Periods, then it may be due to that as well.
4.8k viewsReviewed >2 years ago
Last updated Nov 11, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.